# SDR WVER2019061300002

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 38,290 hours, 28,340 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: SH67036141
- Condition: Elongated
- Location: Bs 756
- Part time: 38,290 hours, 28,340 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SILL DECK HAS 1 EACH ELONGATED HOLE AT FS 756.00.
